# SDR SWAA2022111058347

- Difficulty date: October 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE PLATE ASSY TRAILING EDGE LOCATED ORSS256 TO ORSS266 LT WING 2022-562023 / [01] REPLACED PLATE ASSY TRAILING EDGE LOCATED ORSS256 TO ORSS266 LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DWG # 115A2001 SHEET 18 REV. -. DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-51-02;[02] REPLACED PLATE ASSY TRAILING EDGE LOCATED ORSS256 TO ORSS266 LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DWG # 115A2001 SHEET 18 REV. -. DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-51-02
